Ideals in pseudo-complemented lattices and semi-lattices

Venkatanarasimhan, P. V.: Ideals in pseudo-complemented lattices and semi-lattices. Acta scientiarum mathematicarum, (36) 1-2. pp. 221-226. (1974)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 1-2
Page Range: pp. 221-226
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 226. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 09. 13:34

Actions (login required)

View Item View Item